Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Global solutions for a new class of abstract neutral differential equations


Authors: Eduardo Hernández and Donal O’Regan
Journal: Proc. Amer. Math. Soc. 143 (2015), 3561-3571
MSC (2010): Primary 34K40, 34K30, 35R10, 47D06
DOI: https://doi.org/10.1090/S0002-9939-2015-12508-7
Published electronically: February 26, 2015
MathSciNet review: 3348797
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the existence of global solutions for a class of abstract neutral differential equations recently introduced in the literature. An application involving a partial neutral differential equation is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34K40, 34K30, 35R10, 47D06

Retrieve articles in all journals with MSC (2010): 34K40, 34K30, 35R10, 47D06


Additional Information

Eduardo Hernández
Affiliation: Departamento de Computação e Matemática, Faculdade de Filosofia, Ciências e Letras de Ribeirão Preto, Universidade de São Paulo, CEP 14040-901 Ribeirão Preto, SP, Brazil
Email: lalohm@ffclrp.usp.br

Donal O’Regan
Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
Email: donal.oregan@nuigalway.ie

DOI: https://doi.org/10.1090/S0002-9939-2015-12508-7
Keywords: Mild solution, strict solution, neutral equation, analytic semigroup
Received by editor(s): November 4, 2011
Received by editor(s) in revised form: March 31, 2014
Published electronically: February 26, 2015
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society